# SDR AALA202404087510

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,255 hours, 26,742 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D68797
- Condition: Bent
- Location: Mlg Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING TASK CARD 26C71032003 INSPECTION/CHECK OF NOSE LANDING GEAR TORQUE LINK ASSEMBLY MAINTENANCE FOUND CENTER HINGE PIN TO BE BENT. REPLACED CENTER HINGE PIN PER TASK CARD 26C71032003.
